# SDR VTZA96266

- Difficulty date: July 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 805
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Connector
- Condition: Dirty
- Location: Rt Eng Egt
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT NR 6243 - IAD-PHF - ABORTED THE TAKEOFF DUE TO THE RIGHT ENGINE EGT FLUX.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE CLEANED ZONE 2 CANNON PLUG, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
